共 50 条
- [31] On the weighted mean-value theorem for integrals [J]. INEQUALITY THEORY AND APPLICATIONS, VOL 1, 2001, : 303 - 306
- [32] ON THE MEAN-VALUE THEOREM, INEQUALITY, AND INCLUSION [J]. AMERICAN MATHEMATICAL MONTHLY, 1991, 98 (09): : 840 - 846
- [33] MEAN-VALUE THEOREM FOR BINARY DIGETS [J]. PACIFIC JOURNAL OF MATHEMATICS, 1978, 75 (02) : 565 - 577
- [35] A TOPOLOGICAL MEAN-VALUE THEOREM FOR THE PLANE [J]. AMERICAN MATHEMATICAL MONTHLY, 1991, 98 (02): : 149 - 154
- [37] THE LEVY LAPLACIAN AND MEAN-VALUE THEOREM [J]. LECTURE NOTES IN MATHEMATICS, 1989, 1379 : 242 - 253
- [39] A MEAN-VALUE THEOREM FOR MULTIPLICATIVE FUNCTIONS [J]. MATHEMATISCHE ZEITSCHRIFT, 1980, 172 (03) : 255 - 271
- [40] A MEAN-VALUE THEOREM FOR AN ELLIPTIC EQUATION [J]. DIFFERENTIAL EQUATIONS, 1983, 19 (09) : 1220 - 1226